In this paper we study the existence of w(0)(1,1)(Omega) distributional solutions of Dirichlet problems whose simplest example is {-div (|del u|(p-2)del u) = f (x), in Omega; u = 0, on partial derivative Omega. (C) 2012 Elsevier Inc. All rights reserved.

W-0(1,1) solutions in some borderline cases of Calderon-Zygmund theory / Boccardo, Lucio; Gallouet, Thierry. - In: JOURNAL OF DIFFERENTIAL EQUATIONS. - ISSN 0022-0396. - STAMPA. - 253:9(2012), pp. 2698-2714. [10.1016/j.jde.2012.07.003]

W-0(1,1) solutions in some borderline cases of Calderon-Zygmund theory

BOCCARDO, Lucio;
2012

Abstract

In this paper we study the existence of w(0)(1,1)(Omega) distributional solutions of Dirichlet problems whose simplest example is {-div (|del u|(p-2)del u) = f (x), in Omega; u = 0, on partial derivative Omega. (C) 2012 Elsevier Inc. All rights reserved.
2012
01 Pubblicazione su rivista::01a Articolo in rivista
W-0(1,1) solutions in some borderline cases of Calderon-Zygmund theory / Boccardo, Lucio; Gallouet, Thierry. - In: JOURNAL OF DIFFERENTIAL EQUATIONS. - ISSN 0022-0396. - STAMPA. - 253:9(2012), pp. 2698-2714. [10.1016/j.jde.2012.07.003]
File allegati a questo prodotto
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11573/515467
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 34
  • ???jsp.display-item.citation.isi??? 33
social impact